Generalized quantum isotonic nonlinear oscillator in ...

Description

Citation

Title Generalized quantum isotonic nonlinear oscillator in d dimensions
Author(s) Richard L. Hall, Nasser Saad, Ye\csilta\cs \Ozlem
Journal Journal of Physics A: Mathematical and Theoretical
Date 2010
Volume 43
Issue 46
Start page 465304, 8
DOI 10.1088/1751-8113/43/46/465304

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 224

Adding this citation to "My List" will allow you to export this citation in other styles.